An Introduction to Opana ER Withdrawal
ER (oxymorphone ER
) is a prescription narcotic pain medication
. If you have been taking it for a while and stop taking it too quickly, you may experience withdrawal symptoms. Opana ER
withdrawal is possible in situations of abuse, as well as with normal, legitimate use of the drug.
What Are the Symptoms of Withdrawal?
Unlike withdrawal from alcohol and many other drugs, withdrawal from Opana ER is unlikely to cause life-threatening symptoms. Withdrawal symptoms can vary in intensity and may include:
- Muscle pain
- Runny nose
- Dilated (wide-open) pupils
- Watery eyes
- Joint pain
- Abdominal (stomach) cramps
- Loss of appetite
- High blood pressure
- Fast breathing
- A rapid heart rate.
Although Opana ER withdrawal can be extremely unpleasant (to put it mildly), it can be comforting to know that it is not usually dangerous.
Why Does Withdrawal Occur?
Gradually, the body becomes accustomed to the many different effects of Opana ER. If you stop taking it too quickly, or even if you lower your dose too abruptly, withdrawal symptoms may occur. Withdrawal is a normal, predictable, physical response to stopping a narcotic; it is not necessarily a sign of abuse. Withdrawal can occur with chronic, legitimate use of the drug, as well as with Opana ER abuse